Alert archive / Idaho / Wind Advisories in 2014

Wind Advisory 34, NWS Pocatello, ID

October 25, 2014

NWS Pocatello, ID issued this wind advisory at Oct 25, 2014, 1:36 PM MDT. It took effect at Oct 26, 2014, 12:00 PM MDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 25, 2014, 1:36 PM MDT (19:36 UTC)
In effect from
Oct 26, 2014, 12:00 PM MDT
Expired
Oct 26, 2014, 7:06 PM MDT
In force
7 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

154 
WWUS75 KPIH 251936
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
136 PM MDT SAT OCT 25 2014

IDZ021-260200-
/O.NEW.KPIH.WI.Y.0033.141025T1936Z-141026T0200Z/
/O.NEW.KPIH.WI.Y.0034.141026T1800Z-141027T0200Z/
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT
136 PM MDT SAT OCT 25 2014

...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A WIND
ADVISORY HAS ALSO BEEN ISSUED FROM NOON TO 8 PM MDT SUNDAY. 

* TIMING...WINDS WILL WEAKEN THIS EVENING BUT STRENGTHEN AGAIN
  AROUND MIDDAY SUNDAY.

* WINDS...SUSTAINED 25 TO 30 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS INCLUDE...POCATELLO AND BLACKFOOT.

* IMPACTS...STRONG GUSTY WINDS WILL CREATE DIFFICULT DRIVING
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ020-260200-
/O.NEW.KPIH.WI.Y.0034.141026T1800Z-141027T0200Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY
136 PM MDT SAT OCT 25 2014

...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY. 

* TIMING...MIDDAY SUNDAY UNTIL SUNDAY EVENING.

* WINDS...SUSTAINED 25 TO 30 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS INCLUDE...INL AND IDAHO FALLS.

* IMPACTS...STRONG GUSTY WINDS WILL CREATE DIFFICULT DRIVING
  CONDITIONS. AREAS OF BLOWING DUST MAY REDUCE VISIBILITY AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

VALLE
6 follow-up statements
358 
WWUS75 KPIH 252113
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
313 PM MDT SAT OCT 25 2014

IDZ020-260515-
/O.EXA.KPIH.WI.Y.0033.000000T0000Z-141026T0200Z/
/O.CON.KPIH.WI.Y.0034.141026T1800Z-141027T0200Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY
313 PM MDT SAT OCT 25 2014

...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A WIND
ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY. 

* TIMING...WINDS WILL WEAKEN THIS EVENING BUT STRENGTHEN AGAIN 
  AROUND MIDDAY SUNDAY. 

* WINDS...SUSTAINED 25 TO 30 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS INCLUDE...INL AND IDAHO FALLS.

* IMPACTS...STRONG GUSTY WINDS WILL CREATE DIFFICULT DRIVING 
  CONDITIONS. AREAS OF BLOWING DUST MAY REDUCE VISIBILITY AT 
  TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ021-260515-
/O.CON.KPIH.WI.Y.0033.000000T0000Z-141026T0200Z/
/O.CON.KPIH.WI.Y.0034.141026T1800Z-141027T0200Z/
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT
313 PM MDT SAT OCT 25 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A
WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY. 

* TIMING...WINDS WILL WEAKEN THIS EVENING BUT STRENGTHEN AGAIN 
  AROUND MIDDAY SUNDAY. 

* WINDS...SUSTAINED 25 TO 30 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS INCLUDE...POCATELLO AND BLACKFOOT.

* IMPACTS...STRONG GUSTY WINDS WILL CREATE DIFFICULT DRIVING 
  CONDITIONS. AREAS OF BLOWING DUST MAY REDUCE VISIBILITY AT 
  TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

VALLE
805 
WWUS75 KPIH 260009
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
609 PM MDT SAT OCT 25 2014

IDZ020-021-260815-
/O.CAN.KPIH.WI.Y.0033.000000T0000Z-141026T0200Z/
/O.NEW.KPIH.WI.Y.0035.141026T0009Z-141026T0800Z/
/O.CON.KPIH.WI.Y.0034.141026T1800Z-141027T0200Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...POCATELLO...BLACKFOOT
609 PM MDT SAT OCT 25 2014

...WIND ADVISORY IN EFFECT UNTIL 2 AM MDT SUNDAY...
...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS EXTENDED THE WIND
ADVISORY FOR THIS EVENING UNTIL 2 AM MDT SUNDAY MORNING. A WIND ADVISORY
REMAINS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY.

* TIMING...WIND SPEEDS WILL INCREASE AFTER 9 PM MDT THIS EVENING
  AS A FRONT WASHES THROUGH THE REGION...GRADUALLY DECREASING
  AFTER 2 AM MDT. STRONG WINDS WILL RESURFACE SUNDAY AFTERNOON AND
  CONTINUE THROUGH SUNDAY EVENING.

* WINDS...SUSTAINED 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH.

* LOCATIONS INCLUDE...INL...CRATERS OF THE MOON...MUD LAKE...IDAHO
  FALLS...POCATELLO AND BLACKFOOT.

* IMPACTS...STRONG GUSTY WINDS WILL CREATE DIFFICULT DRIVING
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST
  MAY REDUCE VISIBILITY AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ017-260800-
/O.NEW.KPIH.WI.Y.0035.141026T0300Z-141026T0800Z/
EASTERN MAGIC VALLEY-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY
609 PM MDT SAT OCT 25 2014

...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 2 AM MDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 2 AM MDT
SUNDAY. 

* TIMING...WIND SPEEDS WILL INCREASE TO ADVISORY LEVELS BY AROUND
  9 PM MDT THIS EVENING AS A FRONT WASHES THROUGH THE
  REGION...GRADUALLY DECREASING AFTER 2 AM MDT.

* WINDS...SUSTAINED 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH.

* LOCATIONS INCLUDE...BURLEY AND MINIDOKA.

* IMPACTS...STRONG GUSTY WINDS WILL CREATE DIFFICULT DRIVING
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST
  MAY REDUCE VISIBILITY AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
997 
WWUS75 KPIH 260743
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
143 AM MDT SUN OCT 26 2014

IDZ020-021-261200-
/O.EXP.KPIH.WI.Y.0035.000000T0000Z-141026T0800Z/
/O.CON.KPIH.WI.Y.0034.141026T1800Z-141027T0200Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
POCATELLO...BLACKFOOT
143 AM MDT SUN OCT 26 2014

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING...
...WIND ADVISORY WILL EXPIRE AT 2 AM MDT EARLY THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING. 

* TIMING...GUSTY WINDS OF 20 TO 25 MPH WILL CONTINUE THROUGH THE
  REMAINDER OF THE NIGHT THEN INCREASE ABOVE 30 MPH AGAIN SUNDAY
  AFTERNOON.

* WINDS...SUSTAINED 30 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH SUNDAY
  AFTERNOON AND EVENING.

* LOCATIONS INCLUDE...INL...CRATERS OF THE MOON...MUD LAKE... 
  IDAHO FALLS...POCATELLO AND BLACKFOOT. 

* IMPACTS...STRONG GUSTY WINDS WILL CREATE DIFFICULT DRIVING 
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF 
  BLOWING DUST MAY REDUCE VISIBILITY AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ017-260845-
/O.EXP.KPIH.WI.Y.0035.000000T0000Z-141026T0800Z/
EASTERN MAGIC VALLEY-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY
143 AM MDT SUN OCT 26 2014

...WIND ADVISORY WILL EXPIRE AT 2 AM MDT EARLY THIS MORNING...

WIDESPREAD STRONG WINDS HAVE SUBSIDED EARLY THIS MORNING.
THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. WIND GUSTS
AROUND 30 MPH WILL REMAIN POSSIBLE TONIGHT THROUGH SUNDAY. 

$$
977 
WWUS75 KPIH 260908
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
308 AM MDT SUN OCT 26 2014

IDZ020-021-261715-
/O.CON.KPIH.WI.Y.0034.141026T1800Z-141027T0200Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
POCATELLO...BLACKFOOT
308 AM MDT SUN OCT 26 2014

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING. 

* TIMING...GUSTY WINDS OF 15 TO 25 MPH WILL INCREASE ABOVE 30 MPH
  AGAIN SUNDAY AFTERNOON.

* WINDS...SUSTAINED 30 TO 35 MPH WITH GUSTS OF 40 TO 45 MPH 
  SUNDAY AFTERNOON AND EVENING. 

* LOCATIONS INCLUDE...INL...CRATERS OF THE MOON...MUD LAKE... 
  IDAHO FALLS...POCATELLO AND BLACKFOOT. 

* IMPACTS...STRONG GUSTY WINDS WILL CREATE DIFFICULT DRIVING 
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF 
  BLOWING DUST MAY REDUCE VISIBILITY AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
444 
WWUS75 KPIH 261822
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
1222 PM MDT SUN OCT 26 2014

IDZ020-021-270200-
/O.CON.KPIH.WI.Y.0034.000000T0000Z-141027T0200Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
POCATELLO...BLACKFOOT
1222 PM MDT SUN OCT 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

* TIMING...WINDS WILL DIMINISH AROUND 8 PM THIS EVENING.

* WINDS...SUSTAINED 30 TO 35 MPH WITH GUSTS OF 40 TO 45 MPH 
  SUNDAY AFTERNOON AND EVENING. 

* LOCATIONS INCLUDE...INL...CRATERS OF THE MOON...MUD LAKE... 
  IDAHO FALLS...POCATELLO AND BLACKFOOT. 

* IMPACTS...STRONG GUSTY WINDS WILL CREATE DIFFICULT DRIVING 
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF 
  BLOWING DUST MAY REDUCE VISIBILITY AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

VALLE
671 
WWUS75 KPIH 270106
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
706 PM MDT SUN OCT 26 2014

IDZ020-021-270215-
/O.CAN.KPIH.WI.Y.0034.000000T0000Z-141027T0200Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
POCATELLO...BLACKFOOT
706 PM MDT SUN OCT 26 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND
ADVISORY. 

WIND SPEEDS HAVE FALLEN BELOW ADVISORY LEVELS THROUGHOUT THE SNAKE
RIVER PLAIN...HOWEVER BREEZY WEST WINDS WILL LIKELY CONTINUE
THROUGH A GOOD PORTION OF THE NIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Oct 25, 2:55 AM MDT, 10 hours 41 minutes earlier.

Area forecast discussion, Oct 25, 2:55 AM MDT, 10 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
255 AM MDT SAT OCT 25 2014

.DISCUSSION...WV IMAGERY IS SHOWING A CLOSED UPPER LOW OFF THE
OREGON COAST THIS MORNING WITH HIGH CLOUDS STREAMING ACROSS NORTHERN
IDAHO. NAM SHOWS SIGNATURE OF A WEAK COLD FRONT PASSING THROUGH
SOUTHEAST IDAHO LATER THIS EVENING AND DEVELOPS SHOWERS OVER THE
SOUTHEASTERN HIGHLANDS WHILE GFS AND SREF FOCUS PRECIP AHEAD OF
UPPER TROUGH AXIS IN THE CENTRAL MOUNTAINS. SNOW LEVELS DROP TO
AROUND 4500-5500 FT AS THE TROUGH PASSES...BUT MOST OF PRECIP
SHOULD BE OVER BY THEN. THUS SNOW ACCUMULATIONS SHOULD NOT AMOUNT
TO MUCH EXCEPT IN THE HIGHEST PEAKS. OVERALL ACCUMULATIONS WILL BE
ABOUT 3 TO 5 INCHES IN THE CENTRAL MOUNTAINS AND PERHAPS 1 TO 2
INCHES IN THE SOUTHEAST HIGHLANDS. WINDS TODAY AND TOMORROW WILL
BE BREEZY...BUT IMPACTS AT THIS POINT LOOK FAIRLY LOW. FRONTAL
PASSAGE WILL HAVE TEMPS MUCH COOLER TOMORROW WITH HIGHS 15 TO 20
DEGREES COOLER. UPPER TROUGH WILL LINGER THROUGH MONDAY MORNING WITH
WEATHER BECOMING A LITTLE MORE SETTLED BY THE EVENING. LONG-TERM
MODELS MAINTAINING A RATHER MOIST FLOW OVER IDAHO THROUGH A WEAK
UPPER RIDGE...SO KEEPING POPS MOSTLY FOCUSED ON CENTRAL MOUNTAINS
AND SOME CHANCE POPS IN THE SOUTHEAST HIGHLANDS. DRIER WEATHER IS
EXPECTED IN THE LATTER HALF OF THE WEEK. HINSBERGER
&&

.AVIATION...INCREASED SOUTHERLY FLOW TODAY AHEAD OF APPROACHING
SYSTEM. SFC WINDS 15-20KTS THROUGH SNAKE PLAIN AND HIGHER ELEVATIONS
WITH GOOD SUPPORT AT MID LEVELS FOR GUSTS 30KTS. WEAK SFC BOUNDARY
PASSES THROUGH OVERNIGHT WITH WIND SHIFT TOWARD SOUTHWEST AND ONSET
OF PRECIP. SHOWERS BEGIN OVERNIGHT AND SPREAD ACROSS THE REGION
EARLY SUNDAY. VFR/BREEZY TODAY AND TONIGHT FOR KBYI/KPIH/KIDA. WILL
LIKELY REMAIN VFR AT KSUN THROUGH TONIGHT AS WELL THO CEILINGS
LOWER. ONSET OF PRECIP BEFORE 12Z COULD INITIATE MIXED MVFR
CONDITIONS. TEMPS REMAIN WARM ENOUGH PRE-FRONTAL BOUNDARY TO STAY
RAIN EVEN AT KSUN. DMH
&&

.FIRE WEATHER...UPPER TROUGH CONTINUES TO PUSH INLAND TODAY.
INCREASING SOUTHERLY FLOW AHEAD OF TROUGH WITH 700MB WINDS ROUGHLY
30KTS. BREEZY 15-20MPH WINDS THROUGH SNAKE PLAIN AND HIGHER
ELEVATIONS. HUMIDITIES MAINLY >20PCT BUT COULD SEE A FEW AREAS WITH
ELEVATED CONDITIONAL CONCERN. PRECIP ARRIVES OVERNIGHT WITH WEAK SFC
BOUNDARY/WIND SHIFT AS TROUGH AXIS SHIFTS INLAND AND DEAMPLIFIES.
BEST CHANCE FOR PRECIP MOST AREAS OCCURS ON SUNDAY WITH COLD FRONT
PASSAGE MIDDAY. INCREASED SFC GRADIENT BUT WEAKER MID LEVEL FLOW.
COULD STILL BE ENOUGH FOR 20-25MPH WINDS ESPECIALLY POST-FRONT. MUCH
COLDER AIR AND PRECIP SUPPORT HIGHER HUMIDITIES. DMH
&&

.PIH WATCHES/WARNINGS/ADVISORIES...NONE.
&&

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 1:36 PM MDTWind AdvisoryPIH5 hr

Nearby

Wind Advisories in Idaho, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.